Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I am suffering from typhoid since last one month

age-50 height-5 4 weight-60 i m suffering from typhoid since last one month.i get fever daily i have severe leg pains.i feel cold even during summer days.i taken full typhoid treatment.but still have fever.
Asked On : Tue, 3 May 2011
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
Typhoid if treated with proper should have been cured and fever should not continue.It will be important to see and repeat test for typhoid and if it still shows positive then it means that you have not responded to treatment and you require treatment .The other thing that may be required is to do a blood culture and malarial test to find the reason of fever.Please consult your doctor and get investigated and treated or even if required get admitted in a hospital for treatment.Please don't wait and get treated immediately.
Answered: Tue, 3 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor